# SDR UPS06445929

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3830 · Waste Disposal System
- Part: Pan
- Condition: Corroded
- Location: Lav Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LAV DUMP PAN AREA.   RMVD CORRODED FRAMES & INTERCOSTALS. CKD INNER SKIN-NO DISCREPANCIES -  OK TO REPLACE CORRODED PARTS. INSTALLED NEW FRAMES & INTERCOSTALS PER SRM 51-30-02 & EO B747-5330-23587A. DRILLED RT INTERCOSTAL FROM HOLES, DRILLED LH INCOSTAL FROM HOLES. INSTALLED RT & LH INTERCOSTAL PARTS ALSO INSTALLED DUMP CHUTE.
